Interval total single step procedure for bounding polynomial zeros

Nur Lin Mohd Hanapiah, Mansor Monsi, Nasruddin Hassan, Fadzilah Md Ali

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

A new method called the interval total single step procedure ITS2 is constructed by incorporating the interval total step procedure IT2 into the single step procedure IS2 of Alefeld and Herzberger [2]. The rate of convergence of the interval total single step procedure ITS2 is increased to at least five compared to IS2. The numerical convergence of this new procedure is shown to perform better than that of IS2 in computational times and the number of iterations.

Original languageEnglish
Pages (from-to)539-546
Number of pages8
JournalFar East Journal of Mathematical Sciences
Volume98
Issue number5
DOIs
Publication statusPublished - 1 Nov 2015

Fingerprint

Polynomial Zeros
Interval
Rate of Convergence
Iteration

Keywords

  • Interval procedure
  • Numerical
  • Polynomial zeros
  • Stopping criterion

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Interval total single step procedure for bounding polynomial zeros. / Hanapiah, Nur Lin Mohd; Monsi, Mansor; Hassan, Nasruddin; Ali, Fadzilah Md.

In: Far East Journal of Mathematical Sciences, Vol. 98, No. 5, 01.11.2015, p. 539-546.

Research output: Contribution to journalArticle

Hanapiah, Nur Lin Mohd ; Monsi, Mansor ; Hassan, Nasruddin ; Ali, Fadzilah Md. / Interval total single step procedure for bounding polynomial zeros. In: Far East Journal of Mathematical Sciences. 2015 ; Vol. 98, No. 5. pp. 539-546.
@article{2813b664d87c4a50a98d5d951fa0d444,
title = "Interval total single step procedure for bounding polynomial zeros",
abstract = "A new method called the interval total single step procedure ITS2 is constructed by incorporating the interval total step procedure IT2 into the single step procedure IS2 of Alefeld and Herzberger [2]. The rate of convergence of the interval total single step procedure ITS2 is increased to at least five compared to IS2. The numerical convergence of this new procedure is shown to perform better than that of IS2 in computational times and the number of iterations.",
keywords = "Interval procedure, Numerical, Polynomial zeros, Stopping criterion",
author = "Hanapiah, {Nur Lin Mohd} and Mansor Monsi and Nasruddin Hassan and Ali, {Fadzilah Md}",
year = "2015",
month = "11",
day = "1",
doi = "10.17654/FJMSNov2015_539_546",
language = "English",
volume = "98",
pages = "539--546",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "5",

}

TY - JOUR

T1 - Interval total single step procedure for bounding polynomial zeros

AU - Hanapiah, Nur Lin Mohd

AU - Monsi, Mansor

AU - Hassan, Nasruddin

AU - Ali, Fadzilah Md

PY - 2015/11/1

Y1 - 2015/11/1

N2 - A new method called the interval total single step procedure ITS2 is constructed by incorporating the interval total step procedure IT2 into the single step procedure IS2 of Alefeld and Herzberger [2]. The rate of convergence of the interval total single step procedure ITS2 is increased to at least five compared to IS2. The numerical convergence of this new procedure is shown to perform better than that of IS2 in computational times and the number of iterations.

AB - A new method called the interval total single step procedure ITS2 is constructed by incorporating the interval total step procedure IT2 into the single step procedure IS2 of Alefeld and Herzberger [2]. The rate of convergence of the interval total single step procedure ITS2 is increased to at least five compared to IS2. The numerical convergence of this new procedure is shown to perform better than that of IS2 in computational times and the number of iterations.

KW - Interval procedure

KW - Numerical

KW - Polynomial zeros

KW - Stopping criterion

UR - http://www.scopus.com/inward/record.url?scp=84943780601&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84943780601&partnerID=8YFLogxK

U2 - 10.17654/FJMSNov2015_539_546

DO - 10.17654/FJMSNov2015_539_546

M3 - Article

AN - SCOPUS:84943780601

VL - 98

SP - 539

EP - 546

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 5

ER -